Paracetamol-ACOS for children, 120 mg/5 ml suspension 100 ml
An analgesic non-narcotic.
Non-narcotic analgesic, blocks COX1 and COX2 mainly in the CNS, affecting the centers of pain and thermoregulation.
In inflamed tissues, cellular peroxidases neutralize the effect of paracetamol on COX, which explains the almost complete absence of anti-inflammatory effect.
The lack of blocking effect on Pg synthesis in peripheral tissues explains its lack of negative effects on water-salt metabolism (Na+ and water retention) and gastrointestinal mucosa.
Headache, Flu, Colds, Fever, Pain, SARS, Toothache
Used for rapid relief of headache, including migraine pain, toothache, neuralgia, muscle and rheumatic pain, as well as algodysmenorrhea, pain from injuries, burns; to reduce fever in colds and the flu.
Paracetamol 24 mg;
citric acid, <
sodium citric acid tri-substituted,
How to take, the dosage
For children aged 3-12 months 2.5-5 ml syrup (60-120 mg of paracetamol).
For children aged 1-5 years – 5-10 ml syrup (120-240 mg of paracetamol).
For children aged 5-12 years – 10-20 ml syrup (240-480 mg of paracetamol).
Adults and children with body weight over 60 kg – 20-40 ml of syrup (480-960 mg of paracetamol).
The frequency of paracetamol syrup administration is 3-4 times a day.
The drug when taken for a long time increases the effect of indirect anticoagulants (warfarin and other coumarins), which increases the risk of bleeding. Inducers of microsomal oxidation enzymes in the liver (barbiturates, diphenine, carbamazepine, rifampicin, zidovudine, phenytoin, ethanol, flumecinol, phenylbutazone and tricyclic antidepressants) increase the risk of hepatotoxic effects in overdose.
Long-term use of barbiturates reduces the effectiveness of paracetamol.
Ethanol promotes acute pancreatitis.
Microsomal oxidation inhibitors (cimetidine) reduce the risk of hepatotoxic effects. Concomitant use with other non-steroidal anti-inflammatory drugs increases nephrotoxic effect.
The concomitant use of paracetamol in high doses and salicylates increases the risk of kidney and bladder cancer. Diflunisal increases the plasma concentration of paracetamol by 50% – risk of hepatotoxicity.
Myelotoxic drugs increase the manifestation of hematotoxicity of the drug. Metoclopramide and domperidone increase and cholestyramine decreases the absorption rate of paracetamol. The drug may decrease the activity of uricosuric drugs.
Consult your doctor before you take this medicine:
- You have severe liver or kidney disease;
- You are taking anti-nausea and vomiting medications (metoclopramide, domperidone) and blood cholesterol-lowering drugs (cholestyramine);
- You are taking anticoagulants and you need pain medications daily for a long time. Paracetamol may only be taken rarely;
to avoid anti-toxic liver damage, do not take paracetamol with alcoholic drinks, or with people who have a tendency to drink alcohol spirits chronically.
Peripheral blood count and liver function should be monitored during long-term treatment.
- High sensitivity to paracetamol or any other ingredient of the drug
- Severe hepatic or renal impairment
- children (under 3 years)
With caution: Use with caution in benign hyperbilirubinemia (incl.including Gilber’s syndrome), viral hepatitis, alcoholic liver damage, glucose-6-phosphate dehydrogenase deficiency, alcoholism, pregnancy, lactation, old age. The drug should not be taken simultaneously with other paracetamol-containing drugs.
In the recommended doses, the drug is usually well tolerated. Paracetamol rarely causes side effects. Allergic reactions (skin rash, pruritus, urticaria, Quincke’s edema), erythema multiforme exudative (including Stevens-Johnson syndrome), toxic epidermal necrolysis (Lyell syndrome), dizziness, nausea, epigastric pain; anemia, thrombocytopenia, agranulocytosis; insomnia may sometimes be observed. When prolonged use in high doses – increased likelihood of impairment of liver and kidney function, as well as hematopoietic system.
Digestive system disorders: nausea, epigastric pain, increased liver enzymes activity, hepatonecrosis. Endocrine system: hypoglycemia. If unusual symptoms occur, it is necessary to consult a doctor.
The signs of paracetamol overdose are nausea, vomiting, stomach pain, pale skin, anorexia. After a day or two, signs of liver damage are determined. In severe cases liver failure and coma develop. Specific antidote in paracetamol poisoning is N-acetylcysteine.
Symptoms: pale skin, anorexia, nausea, vomiting; hepatonecrosis (severity of necrosis depends directly on the degree of overdose). If overdose is suspected, it is necessary to seek medical attention immediately.
The toxic effects of the drug in adults may be observed after taking more than 10-15 g of paracetamol: increase of “hepatic” transaminases activity, increase of prothrombin time (12-48 hours after intake); the full clinical picture of liver damage becomes apparent after 1-6 days. Rarely, liver dysfunction develops fulminantly and may be complicated by renal failure (tubular necrosis).
Treatment: The victim should undergo gastric lavage during the first 4 hours of poisoning, take adsorbents (activated charcoal) and consult a doctor, the administration of donators of SH-groups and precursors of glutathione synthesis – methionine in 8-9 hours after overdose and N-acetylcysteine – in 12 hours.
The need for additional therapeutic measures (further administration of methionine, intravenous N-acetylcysteine) is determined depending on the concentration of paracetamol in the blood, as well as on the time elapsed after its administration.
Paracetamol penetrates the placental barrier. To date, no adverse effects of paracetamol on the fetus in humans have been noted.
Paracetamol is excreted in breast milk: the content in milk is 0.04-0.23% of the dose taken by the mother.
If it is necessary to use paracetamol during pregnancy and lactation (breastfeeding), the expected benefit to the mother and the potential risk to the fetus or baby should be carefully weighed.
In experimental studies no embryotoxic, teratogenic and mutagenic effects of paracetamol have been established.
Efferalgan, Cefekon D, Paracetamol, Paracetamol for children, Paracetamol Renewal, Paracetamol, tablets 500 mg 10 pcs
|Conditions of storage|
Store in a dry, protected from light and out of the reach of children, at a temperature not exceeding + 25 ° C.
Sintez OAO, Russia
Buy Paracetamol-ACOS for children, 120 mg/5 ml suspension 100 ml with delivery to USA, UK, Europe and over 120 other countries.